# SDR DL72W962456

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139133
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE FUSELAGE SKIN AT STA 1050 JUST OUTBOARD  OF STRINGER 28R.  DURING REPAIR, DISCOVERED CORROSION ON INBOARD SIDE OF SKIN.  REPAIRED PER DAL ER/A 304378-14.
